Follow
International Electronic Journal of Algebra
International Electronic Journal of Algebra
Int. Electron. J. Algebra (IEJA)
Verified email at ankara.edu.tr - Homepage
Title
Cited by
Cited by
Year
Hom-bialgebras and comodule Hom-algebras
D Yau
International Electronic Journal of Algebra 8 (8), 45-64, 2010
1462010
nil− injective rings
J Wei, J Chen
International Electronic Journal of Algebra 2 (2), 1-21, 2007
922007
Classical Zariski topology of modules and spectral spaces I
M Behboodi, MR Haddadi
International Electronic Journal of Algebra 4 (4), 104-130, 2008
522008
On subgroup depth
S Burciu, L Kadison, B Külshammer
arXiv preprint arXiv:0906.0440, 2009
45*2009
On generalized relative commutativity degree of a finite group
AK Das, RK Nath
International Electronic Journal of Algebra 7 (7), 140-151, 2010
412010
Extensions of generalized α-rigid rings
L Ouyang
International Electronic Journal of Algebra 3 (3), 103-116, 2008
402008
On nil-semicommutative rings
R Mohammadi, A Moussavi, M Zahiri
International Electronic Journal of Algebra 11 (11), 20-37, 2012
382012
Planarity of intersection graphs of ideals of rings
SH Jafari, NJ Rad
International electronic journal of algebra 8 (8), 161-166, 2010
362010
The classical hom-Yang-Baxter equation and hom-Lie bialgebras
D Yau
International Electronic Journal of Algebra 17 (17), 11-45, 2015
352015
On reduced modules and rings
MB Rege, AM Buhphang
International electronic journal of Algebra 3 (3), 56-74, 2008
352008
On finite groups with specific number of centralizers
SJ Baishya
International Electronic Journal of Algebra 13 (13), 53-62, 2013
342013
NPP rings, reduced rings and SNF rings
J Wei, J Chen
International Electronic Journal of Algebra 4 (4), 9-26, 2008
332008
Classical Zariski topology of modules and spectral spaces II
M Behboodi, MR Haddadi
International Electronic Journal of Algebra 4 (4), 131-148, 2008
292008
The structure of the Unitary Units of the Group Algebra F2kD8
J Gildea
International Electronic Journal of Algebra 9 (9), 171-176, 2011
252011
Modules with finitely many submodules
G Picavet
International Electronic Journal of Algebra 19 (19), 119-131, 2016
232016
Completely prime submodules
NJ Groenewald, D Ssevviiri
International Electronic Journal of Algebra 13 (13), 1-14, 2013
232013
On graded semiprime and graded weakly semiprime ideals
F Farzalipour, P Ghiasvand
International Electronic Journal of Algebra 13 (13), 15-22, 2013
222013
On (σ, τ)-higher derivations in prime rings
M Ashraf, A Khan, C Haetinger
International Electronic Journal of Algebra 8 (8), 65-79, 2010
212010
Finite groups whose irreducible characters vanish only on elements of prime power order
J Zhang, Z Li, C Shao
International Electronic Journal of Algebra 9 (9), 114-123, 2011
202011
A note on Gorenstein global dimension of pullback rings
D Bennis
International Electronic Journal of Algebra 8 (8), 30-44, 2010
192010
The system can't perform the operation now. Try again later.
Articles 1–20